# SDR AUS20020154

- Difficulty date: March 1, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Boeing 747-400
- Engine: Pwa PW4056
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Separated
- Location: Turbine Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

(AUS) NR 3 ENGINE FAN BLADE SEPARATED. ASSOCIATED DAMAGE TO ENGINE. AIRCRAFT IS BRITISH REGISTERED.
